# SDR AALA980768

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1761R
- Make and model: Doug MD-11
- Aircraft serial: 48551
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 72130001012
- Condition: Defective
- Location: Lavatory 'J'
- Component: Fenwal
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, SMOKE DETECTOR IN LAVATORY 'J' FAILED SMOKE DETECTION TEST.  REPLACED SMOKE DETECTOR IN LAVATORY 'J'.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
